RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 54–64 (Mi tvp2561)  

This article is cited in 4 scientific papers (total in 4 papers)

On large jumps of a random walk

V. I. Piterbarg


Full text: PDF file (557 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 50–62

Bibliographic databases:

Received: 25.04.1988

Citation: V. I. Piterbarg, “On large jumps of a random walk”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 54–64; Theory Probab. Appl., 36:1 (1991), 50–62

Citation in format AMSBIB
\Bibitem{Pit91}
\by V.~I.~Piterbarg
\paper On large jumps of a~random walk
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 54--64
\mathnet{http://mi.mathnet.ru/tvp2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109016}
\zmath{https://zbmath.org/?q=an:0741.60067}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 50--62
\crossref{https://doi.org/10.1137/1136004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2561
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kozlov, “On the probabilities of large deviations of the Shepp statistic”, Discrete Math. Appl., 14:2 (2004), 211–216  mathnet  crossref  crossref  mathscinet  zmath
    2. Zholud D., “Extremes of Shepp statistics for Gaussian random walk”, Extremes, 12:1 (2009), 1–17  crossref  mathscinet  zmath  isi
    3. Kabanov A.S., Los A.B., Truntsev V.I., “Vremennaya model otsenki riska narusheniya informatsionnoi bezopasnosti”, Doklady tomskogo gosudarstvennogo universiteta sistem upravleniya i radioelektroniki, 2012, 87–91  elib
    4. Kabluchko Z. Wang Y., “Limiting Distribution For the Maximal Standardized Increment of a Random Walk”, Stoch. Process. Their Appl., 124:9 (2014), 2824–2867  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:247
    Full text:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021